# SDR SWAA2023112022290

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ASSIST HANDLE LOOSE NEEDS SECURED.<[01] SECURED L-1 DOOR ASSIST HANDLE AS PER B737 AMM 25-21-31-420-802;[02] VERIFIED STEP 1
